# SDR RAIA0005001

- Difficulty date: May 1, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N341TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 950
- Aircraft time: 15,206 hours, 21,184 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 41SG104150G14
- Condition: Failed
- Location: Rt Engine
- Part time: 15,531 hours, 21,729 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

7470-STL- RIGHT ENGINE OIL PRESSURE IS IN LOWER YELLOW ARC ON OIL PRESSURE GAUGE.  MAINTENANCE REPLACED RIGHT ENGINE OIL PRESSURE TRANSDUCER.
